ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Boundary regularity of correspondences in C-n

Shafikov, Rasul and Verma, Kaushal (2006) Boundary regularity of correspondences in C-n. In: Proceedings Mathematical Sciences, 116 (1). pp. 59-70.

fulltext.pdf - Published Version

Download (185kB)
Official URL: http://www.springerlink.com/content/7j4l7551587671...


Let M, M' be smooth, real analytic hypersurfaces of finite type in C-n and f a holomorphic correspondence (not necessarily proper) that is defined on one side of M, extends continuously up to M and maps M to M-t. It is shown that f must extend across M as a locally proper holonnorphic correspondence. This is a version for correspondences of the Diederich-Pinchuk extension result for CR maps.

Item Type: Journal Article
Publication: Proceedings Mathematical Sciences
Publisher: Indian Academy of Science
Additional Information: Copyright of this article belongs to Indian Academy of Science.
Keywords: correspondences; Segre varieties.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 17 Sep 2010 04:53
Last Modified: 19 Sep 2010 06:15
URI: http://eprints.iisc.ac.in/id/eprint/31724

Actions (login required)

View Item View Item